Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 31, NWS Milwaukee, WI

June 29, 2017Kenosha County, Wisconsin; Lake County, Illinois

NWS Milwaukee, WI issued this river flood warning at Jun 29, 2017, 11:29 AM CDT for Kenosha County, Wisconsin; Lake County, Illinois. It took effect at Jun 30, 2017, 4:00 PM CDT. It was in force for 48 hr.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 11:29 AM CDT (16:29 UTC)
In effect from
Jun 30, 2017, 4:00 PM CDT
Expired
Jul 2, 2017, 4:00 PM CDT
In force
48 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

023 
WGUS43 KMKX 291629
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
1129 AM CDT THU JUN 29 2017

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...Illinois...

  Fox River Near New Munster affecting Kenosha AND Lake COUNTIES


&& 
WIC059-ILC097-300429-
/O.NEW.KMKX.FL.W.0031.170630T2100Z-170702T2100Z/
/NMSW3.1.ER.170630T2100Z.170701T1200Z.170702T1500Z.UU/
1129 AM CDT THU JUN 29 2017

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Fox River Near New Munster.
* At 11:00 AM Thursday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 11.4 feet by Saturday morning.the river 
  will fall below flood stage by late Sunday morning.
* Impact...At 11.4 feet...There are 2 inches of water over 77th 
  Street in the Wheatland area.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
      4245 8827 4255 8825

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
New Munster     11.0  10.0   7.92 11 AM 06/29   9.2 11.1 11.3 10.8

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
New Munster      8.32  08 AM 06/24    0.93      11.40 07 AM 07/01

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

New Munster: 7 am-1 pm  Thu Jun 29  0.00
New Munster: 1 pm-7 pm  Thu Jun 29  0.06
New Munster: 7 pm-1 am  Thu Jun 29  0.22
New Munster: 1 am-7 am  Fri Jun 30  0.13
New Munster: 7 am-1 pm  Fri Jun 30  0.05
New Munster: 1 pm-7 pm  Fri Jun 30  0.11
New Munster: 7 pm-1 am  Fri Jun 30  0.05
New Munster: 1 am-7 am  Sat Jul 01  0.00

$$
3 follow-up statements
714 
WGUS83 KMKX 300233
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
933 PM CDT THU JUN 29 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...


  Fox River near
    New Munster
    
  Sugar River at
    Brodhead 
 

&& 
WIC059-ILC097-301433-
/O.EXT.KMKX.FL.W.0031.170701T0900Z-170704T0000Z/
/NMSW3.1.ER.170701T0900Z.170702T0600Z.170703T1800Z.UU/
933 PM CDT THU JUN 29 2017

The Flood Warning continues for
  The Fox River Near New Munster.
* At 9:00 PM Thursday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...the river is forecast to rise above flood stage
  Saturday morning, crest near 11.5 feet Sunday morning and then
  fall below flood stage Monday afternoon.
* Impact...At 11.4 feet...There are 2 inches of water over 77th 
  Street in the Wheatland area.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811 4245 8827 4255 8825

$$

WIC045-105-301433-
/O.EXT.KMKX.FL.W.0032.000000T0000Z-170701T0000Z/
/BROW3.1.ER.170629T1915Z.170630T0030Z.170630T1800Z.NO/
933 PM CDT THU JUN 29 2017

The Flood Warning continues for
  The Sugar River At Brodhead.
* At 8:15 PM Thursday the stage was 5.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...The river is currently cresting and is forecast to
  fall below flood stage Friday afternoon.
* Impact...At 5.5 feet...Some roads are flooded about 6 miles 
  downstream in Avon Township in Rock County. In the Avon Bottoms 
  area of Rock County, flooding is occurring in Sugar River Park.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun

New Munster     11.0  10.0   9.21  9 PM  6/29  10.6 11.4 11.4 10.9

Brodhead         5.0   4.5   5.26  8 PM  6/29   4.8  3.7  2.9  2.3

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days

Brodhead         5.28   7 PM  6/29    3.40       5.20  1 AM  6/30

New Munster      9.21   9 PM  6/29    2.23      11.50  1 AM  7/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

New Munster: 7 am-1 pm  Thu Jun 29  0.26
New Munster: 1 pm-7 pm  Thu Jun 29  0.22
New Munster: 7 pm-1 am  Thu Jun 29  0.07
New Munster: 1 am-7 am  Fri Jun 30  0.01
New Munster: 7 am-1 pm  Fri Jun 30  0.00
New Munster: 1 pm-7 pm  Fri Jun 30  0.00
New Munster: 7 pm-1 am  Fri Jun 30  0.00
New Munster: 1 am-7 am  Sat Jul 01  0.00

Brodhead: 7 am-1 pm  Thu Jun 29  0.25
Brodhead: 1 pm-7 pm  Thu Jun 29  0.09
Brodhead: 7 pm-1 am  Thu Jun 29  0.05
Brodhead: 1 am-7 am  Fri Jun 30  0.00
Brodhead: 7 am-1 pm  Fri Jun 30  0.00
Brodhead: 1 pm-7 pm  Fri Jun 30  0.00
Brodhead: 7 pm-1 am  Fri Jun 30  0.00
Brodhead: 1 am-7 am  Sat Jul 01  0.00
769 
WGUS83 KMKX 300930
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
430 AM CDT FRI JUN 30 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...
 
  Fox River Near New Munster affecting Kenosha AND Lake COUNTIES 
 
&& 
WIC059-ILC097-302130-
/O.EXT.KMKX.FL.W.0031.170701T1641Z-170703T0818Z/
/NMSW3.1.ER.170701T1641Z.170702T0600Z.170703T0218Z.UU/
430 AM CDT FRI JUN 30 2017

The Flood Warning continues for
  The Fox River Near New Munster.
* At  4:00 AM Friday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late morning and 
  continue to rise to near 11.5 feet by early Sunday morning.the 
  river will fall below flood stage by Sunday before midnight.
* Impact...At 11.5 feet...Water is in the yards of some homes in the 
  Town of Salem, Village of Silver Lake, and Wheatland areas.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
      4245 8827 4255 8825

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
New Munster     11.0  10.0   9.43 04 AM 06/30  10.2 11.2 11.1 10.8

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
New Munster      9.41  03 AM 06/30    2.17      11.50 01 AM 07/02

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

New Munster: 7 am-1 pm  Fri Jun 30  0.26
New Munster: 1 pm-7 pm  Fri Jun 30  0.22
New Munster: 7 pm-1 am  Fri Jun 30  0.07
New Munster: 1 am-7 am  Sat Jul 01  0.01
New Munster: 7 am-1 pm  Sat Jul 01  0.00
New Munster: 1 pm-7 pm  Sat Jul 01  0.00
New Munster: 7 pm-1 am  Sat Jul 01  0.00
New Munster: 1 am-7 am  Sun Jul 02  0.00
855 
WGUS83 KMKX 301513
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
1013 AM CDT FRI JUN 30 2017

...The Food Warning is cancelled for the following rivers in 
Wisconsin...Illinois...
 
  Fox River Near New Munster affecting Kenosha AND Lake COUNTIES
 

&& 
WIC059-ILC097-301543-
/O.CAN.KMKX.FL.W.0031.000000T0000Z-170703T0818Z/
/NMSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1013 AM CDT FRI JUN 30 2017

The Flood Warning is cancelled for
  The Fox River Near New Munster.
* At  9:00 AM Friday the stage was 9.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.3 feet 
  tomorrow early afternoon.
* Impact...At 11.5 feet...Water is in the yards of some homes in the 
  Town of Salem, Village of Silver Lake, and Wheatland areas.

&&
 
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
      4245 8827 4255 8825

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
New Munster     11.0  10.0   9.47 09 AM 06/30   9.7 10.3 10.1  9.6

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
New Munster      9.47  08 AM 06/30    1.80      10.30 01 PM 07/01

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through March and for 24
hours into the future from April through August.

New Munster: 7 am-1 pm  Fri Jun 30  0.03
New Munster: 1 pm-7 pm  Fri Jun 30  0.24
New Munster: 7 pm-1 am  Fri Jun 30  0.04
New Munster: 1 am-7 am  Sat Jul 01  0.00
New Munster: 7 am-1 pm  Sat Jul 01  0.01
New Munster: 1 pm-7 pm  Sat Jul 01  0.00
New Munster: 7 pm-1 am  Sat Jul 01  0.00
New Munster: 1 am-7 am  Sun Jul 02  0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 29, 5:25 AM CDT, 6 hours 4 minutes earlier.

Area forecast discussion, Jun 29, 5:25 AM CDT, 6 hours 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
525 AM CDT Thu Jun 29 2017

.AVIATION(12Z TAFS)...
Some patchy MVFR CIGS will be moving across the area before 8
am...thereafter, look for VFR conditions through much of the
evening. Another wave of showers and thunderstorms should move
into southern Wisconsin toward 7 pm this evening. The bulk of the
rain will be limited to far southern Wisconsin, but some showers
and storms will spread north of Milwaukee and Madison after
midnight. MVFR CIGS return after 06z Friday with some IFR CIGS
possible around 12z Friday, then conditions improve toward late
morning on Friday. Southwest winds will diminish this afternoon.

&&

.PREV DISCUSSION... (Issued 328 AM CDT Thu Jun 29 2017)

SHORT TERM...

Today and tonight...Forecast confidence is medium.

We're in between mid level waves for much of today, so things will
be mostly quiet through the morning and afternoon. We may even see
some sunshine with highs pushing into the lower 80s. Dewpoints
will remain elevated, so look for it to feel humid/muggy. Showers
and storms approach southwest WI again toward evening.

Another mid level wave arrives by evening with rather decent deep
level forcing. We lack the good thermal/CAPE and deep layer shear
support, so the threat for severe storms is rather low. But, it
can't be ruled out either.  So the roughly southern two tier of
counties are in a marginal risk for severe storms from late
afternoon through tonight. The best chance for rain will be along
the WI/IL border.

LONG TERM...

Friday through Sunday...Forecast confidence is medium:

Multiple waves are forecast to move through broad cyclonic flow
Friday and Saturday, bringing more shower/storm chances. Not easy
to time the individual impulses yet, so just went with chance
pops.

Models are suggesting a stronger wave and a surface front to drop
through on Sunday, possibly bringing a better chance of widespread
showers/storms.

Left temps near a consensus blend of models Friday through the
weekend, due to uncertainty in timing of cloud cover and precip.
Looks like highs should be within a couple degrees of normal.

Monday through Wednesday...Forecast confidence is low to medium:

High pressure will build into the region from the north for the
first half of next week, with a frontal boundary just to the south
of the high. Shower/storm chances will continue near the front.
Models differ with the southward extent of the high during this
period. The ECMWF has the high far enough south for dry weather
Mon-Wed, while the GFS keeps the high and front farther north,
bringing shower/storm chances each day. Kept some precip chances
in the forecast for now due to the uncertainty.

Temps should remain about the same into early next week.

AVIATION(06Z TAFS)...

Any lingering MVFR CIGS early this morning will lift to VFR levels
by or shortly after sunrise. VFR conditions are then expected into
the early evening. Another round of showers and thunderstorms will
overspread the area this evening. Widespread MVFR CIGS are
expected after 06z Friday, lingering through the morning on
Friday.

MARINE...

I'll extend the small craft advisory through mid morning due to
lingering higher waves. Winds are diminishing, but remain elevated
enough to keep the waves up. Otherwise, winds and waves look to
remain below small craft advisory levels into early next week.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 10 AM CDT this morning for LMZ643>646.

&&

Update...Davis
Today/Tonight and Aviation/Marine...Davis
Friday THROUGH Wednesday...DDV
Hazardous weather outlook, Jun 29, 10:18 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1018 AM CDT Thu Jun 29 2017

WIZ046-047-051-052-056>060-062>072-301530-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1018 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is a chance of thunderstorms late this afternoon through
tonight. A few storms may become severe, mainly along and south
of a line from Lone Rock to Madison to Milwaukee, where there is a
Marginal Risk for severe storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Friday through
Wednesday, as multiple low pressure systems move through the
region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this later this afternoon into
tonight.

LMZ643>646-301530-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1018 AM CDT Thu Jun 29 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

Gusty southwest winds will approach Small Craft Advisory levels
into this afternoon.

There is a chance of thunderstorms late this afternoon through
tonight. A few storms may become severe, mainly south of Port
Washington.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Friday through
Wednesday, as multiple low pressure systems move through the
region.

Wood
www.weather.gov/mkx

In the hours before

Local storm report, Jun 29, 10:44 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1044 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     FORT ATKINSON           42.93N 88.84W
06/27/2017                   JEFFERSON          WI   NWS EMPLOYEE

            SEVERAL LARGE BRANCHES DOWN.

&&

BHERZOG
Local storm report, Jun 29, 10:45 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       NEW GLARUS              42.81N 89.63W
06/29/2017  M2.76 INCH       GREEN              WI   PUBLIC

            24 HOUR RAIN

&&

BHERZOG
Local storm report, Jun 29, 10:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       MONROE                  42.60N 89.64W
06/29/2017  E3.00 INCH       GREEN              WI   PUBLIC

            24 HOUR RAIN.

&&

BHERZOG
Local storm report, Jun 29, 10:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       7 NW JANESVILLE         42.76N 89.11W
06/29/2017  M2.48 INCH       ROCK               WI   TRAINED SPOTTER

            24 HOUR RAIN TOTAL

&&

BHERZOG
Local storm report, Jun 29, 10:48 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HEAVY RAIN       3 N BUTLER              43.15N 88.07W
06/29/2017  M2.62 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

BHERZOG
Local storm report, Jun 29, 11:08 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1108 AM CDT THU JUN 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     ORFORDVILLE             42.63N 89.26W
06/28/2017                   ROCK               WI   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE ACROSS SOUTHWESTERN ROCK COUNTY.

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson67 min
Jun 28, 7:10 PM CDTAreal Flood AdvisoryMKXLafayette110 min
Jun 28, 7:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge34 min
Jun 28, 7:18 PM CDTFlash Flood WarningMKXLafayette3 hr
Jun 28, 7:22 PM CDTSevere Thunderstorm WarningMKXRock38 min
Jun 28, 7:38 PM CDTTornado WarningMKXRock22 min
Jun 28, 7:45 PM CDTSevere Thunderstorm WarningMKXWaukesha45 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningMKXWalworth43 min
Jun 28, 8:13 PM CDTSpecial Marine WarningMKX92 min
Jun 28, 8:16 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine44 min
Jun 28, 8:21 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha114 min
Jun 28, 8:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine34 min
Jun 28, 9:59 PM CDTSpecial Weather StatementMKXLafayette31 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette31 min
Jun 28, 11:04 PM CDTSpecial Weather StatementMKXDane26 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningMKXGreen32 min
Jun 28, 11:30 PM CDTSpecial Weather StatementMKXJefferson30 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningMKXGreen, Rock23 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMKXWaukesha30 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMKXGreen, Rock, Walworth32 min
Jun 29, 12:51 AM CDTSpecial Weather StatementMKXRock, Walworth24 min
Jun 29, 1:15 AM CDTSpecial Weather StatementMKXWalworth60 min
Jun 29, 1:39 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth34 min
Jun 29, 1:45 AM CDTSpecial Marine WarningMKX90 min
Jun 29, 6:23 PM CDTRiver Flood WarningMKXGreen, Rock22 hr

Nearby

River Flood Warnings in Wisconsin, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.